Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 37, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 10, 2011, 11:22 PM CDT for Mills County, Texas. It was in force for 68 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2011, 11:22 PM CDT (04:22 UTC)
- Expired
- Apr 11, 2011, 12:30 AM CDT
- In force
- 68 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Mills County, TX
The radar
The Dyess AFB radar (KDYX), 133 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 11:51 PM CDT | TSTM WND DMG | Mullin, TX | 2 LARGE TREES WERE BLOWN DOWN AND HAD TO BE REMOVED AFTER BLOCKING FM 573 NEAR MULLIN. |
| Apr 11, 12:02 AM CDT | TSTM WND DMG | Priddy, TX | SEVERAL WINDOWS BLOWN OUT OF HOUSES...MINOR ROOF DAMAGE AND SEVERAL LARGE TREES WERE BLOCKING ROADS. |
| Apr 11, 12:02 AM CDT | HAIL 1.75 | Priddy, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 7:02 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 637 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 1994 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
334
WUUS54 KFWD 110422
SVRFWD
TXC333-110530-
/O.NEW.KFWD.SV.W.0037.110411T0422Z-110411T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1122 PM CDT SUN APR 10 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILLS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1230 AM CDT
* AT 1123 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 34 MILES WEST OF MULLIN TO 30
MILES WEST OF MULLIN TO 45 MILES SOUTHWEST OF MULLIN...AND MOVING
EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MULLIN AROUND 1205 AM
GOLDTHWAITE AROUND 1210 AM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MONDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3146 9900 3150 9897 3161 9879 3170 9876
3173 9851 3142 9826 3124 9856 3128 9863
3132 9860 3132 9865 3136 9866 3135 9871
3140 9871 3141 9874 3138 9878 3141 9880
TIME...MOT...LOC 0423Z 270DEG 39KT 3163 9922 3140 9912
3113 9922
$$
85/NH4 follow-up statements
162
WWUS54 KFWD 110438
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1138 PM CDT SUN APR 10 2011
TXC333-110530-
/O.CON.KFWD.SV.W.0037.000000T0000Z-110411T0530Z/
MILLS TX-
1138 PM CDT SUN APR 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR MILLS COUNTY...
AT 1138 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 19 MILES WEST OF MULLIN TO 15
MILES SOUTHWEST OF MULLIN TO 20 MILES SOUTHWEST OF GOLDTHWAITE TO 30
MILES SOUTHWEST OF GOLDTHWAITE...MOVING EAST AT 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MULLIN AROUND 1150 PM CDT...
GOLDTHWAITE AROUND 1155 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
MONDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3146 9900 3150 9897 3161 9879 3170 9876
3173 9851 3142 9826 3124 9856 3128 9863
3132 9860 3132 9865 3136 9866 3135 9871
3140 9871 3141 9874 3138 9878 3141 9880
TIME...MOT...LOC 0438Z 256DEG 52KT 3165 9896 3143 9885
3133 9886 3120 9897
$$690
WWUS54 KFWD 110504
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1204 AM CDT MON APR 11 2011
TXC333-110530-
/O.CON.KFWD.SV.W.0037.000000T0000Z-110411T0530Z/
MILLS TX-
1204 AM CDT MON APR 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR MILLS COUNTY...
AT 1204 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF MULLIN TO 9
MILES NORTHEAST OF GOLDTHWAITE TO 8 MILES EAST OF GOLDTHWAITE TO 12
MILES SOUTH OF GOLDTHWAITE...MOVING EAST AT 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL EASTERN MILLS COUNTY AT 1220 AM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
MONDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3170 9876 3172 9851 3142 9826 3124 9856
3128 9863 3132 9860 3132 9865 3135 9865
3137 9871 3140 9871 3141 9874 3148 9869
3161 9879
TIME...MOT...LOC 0504Z 256DEG 52KT 3174 9853 3152 9842
3142 9843 3129 9854
$$944
WWUS54 KFWD 110520
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1220 AM CDT MON APR 11 2011
TXC333-110530-
/O.CON.KFWD.SV.W.0037.000000T0000Z-110411T0530Z/
MILLS TX-
1220 AM CDT MON APR 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR EASTERN MILLS COUNTY...
AT 1220 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTH OF GOLDTHWAITE...MOVING NORTHEAST AT 60 MPH.
THE PREVIOUS LINE OF STORMS HAS EXITED MILLS COUNTY.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SOUTHEASTERN MILLS COUNTY AT 1230 AM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT
MONDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3165 9847 3142 9826 3124 9856 3128 9863
3132 9860 3132 9865 3135 9865 3137 9871
3140 9871 3141 9874 3148 9869 3150 9871
TIME...MOT...LOC 0520Z 247DEG 51KT 3135 9855
$$311
WWUS54 KFWD 110528
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1228 AM CDT MON APR 11 2011
TXC333-110538-
/O.EXP.KFWD.SV.W.0037.000000T0000Z-110411T0530Z/
MILLS TX-
1228 AM CDT MON APR 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MILLS COUNTY EXPIRES
AT 1230 AM CDT...
AT 1228 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
MOVED OUT OF THE AREA AND THE WARNING EXPIRED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS.
LAT...LON 3165 9847 3142 9826 3124 9856 3128 9863
3132 9860 3132 9865 3135 9865 3137 9871
3140 9871 3141 9874 3148 9869 3150 9871
TIME...MOT...LOC 0528Z 247DEG 51KT 3139 9843
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:03 PM CDT, 5 hours 19 minutes earlier.
Area forecast discussion, Apr 10, 6:03 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 603 PM CDT SUN APR 10 2011 .UPDATE... WILL UPDATE TO ADD SOME POPS ONE ROW OF COUNTIES FARTHER WEST SINCE REFLICTIVITY STARTING TO APPEAR IN JACK COUNTY. 84 && .PREV DISCUSSION... /ISSUED 340 PM CDT SUN APR 10 2011/ IT WOULD BE MORE APPROPRIATE TO CALL THE SURFACE BOUNDARY THAT HAS ENTERED OUR NW CWA A WEAK COLD FRONT AND NOT A DRY LINE...AS PRESSURE RISES HAVE BEEN OCCURRING BEHIND IT WITH SLIGHTLY COOLER AIR ADVECTING SE. THIS WEAK FRONT IS NOW STALLING ALONG A LINE FROM NEAR GAINESVILLE TO MINERAL WELLS TO BROWNWOOD. MEANWHILE A POSITIVE TILT UPPER LEVEL TROUGH WILL BE MOVING THROUGH THE PLAINS TONIGHT WITH PV AT THE BASE OF THE TROUGH PROVIDING STRONG FORCING ACROSS OUR REGION. MUCH OF THIS FORCING WILL BE SPENT REMOVING THE CAP...BUT AS THE WARMER AIR IS LIFTED ALOFT...MID LEVEL LAPSE RATES WILL SUBSEQUENTLY WEAKEN. CIN SHOULD ERODE ALONG THE FRONT BY SUNSET AND EXPECT SCATTERED CONVECTION TO DEVELOP THEREAFTER. THERE WILL BE A SMALL CORRIDOR AND LIMITED TIME WINDOW WHEN SURFACE BASED CONVECTION IS POSSIBLE. SURFACED BASED CONVECTION WILL POSE THE GREATEST RISK OF SEVERE WEATHER TONIGHT AS IT WILL HAVE THE HIGHER INSTABILITY TO WORK WITH. THIS THREAT IS POSSIBLE /BUT NOT PROBABLE/ ROUGHLY 20 MILES EITHER SIDE OF A LINE FROM CLEBURNE TO SHERMAN...AND BETWEEN THE HOURS OF 6 AND 9 PM. OTHERWISE EXPECT MOST OF THE CONVECTION TO BE PRIMARILY ELEVATED THIS EVENING...WITH UNSTABLE PARCELS GENERALLY ORIGINATING IN THE 750-800 MB LAYER. THESE PARCELS WILL CONTAIN CAPE VALUES AROUND 500-1000J/KG...SO NOT OVERLY HIGH. DEEP LAYER SHEAR IS VERY STRONG...AND THUS ISOLATED SUPERCELLS WILL BE POSSIBLE EVEN IF THEY ARE SLIGHTLY ELEVATED. THE CONVECTION THAT DEVELOPS ALONG THE FRONT SHOULD HEAD EAST AND INTO A REGION OF HIGHER CIN ACROSS THE EASTERN ZONES AND LIKELY WEAKEN AND PERHAPS DISSIPATE AS STORMS OUT-RUN THE UPPER LEVEL FORCING. THIS IS WHAT THE RUC/HRRR HAS BEEN INDICATING. THUS THE BEST POPS AND HIGHEST QPF WILL BE IN A BAND BISECTING THE CWA FROM SW TO NE...OR JUST EAST OF THE STALLED FRONT. LATER TONIGHT A PLUME OF HIGHER MOISTURE ALOFT SHOULD PROVIDE FOR SOME CLOUD COVER AND LIGHT SHOWERS BEHIND THE COLD FRONT. IN THE DRIER AIR MASS BEHIND THE COLD FRONT...MUCH OF THIS WILL EVAPORATE...BUT DO HAVE LOW POPS THERE AS WELL. ALL RAIN SHOULD CLEAR THE AREA WEST TO EAST LATE TONIGHT...BUT WILL HAVE SOME LOW POPS IN THE FAR EAST EARLY MON AM. GENERALLY SUNNY SKIES AND MODEST NW WINDS ARE EXPECTED MONDAY WITH COOLER HIGH TEMPERATURES. SURFACE RIDGE WILL SIT OVER NORTH TEXAS MONDAY NIGHT AND EXCELLENT RADIATIONAL COOLING SHOULD BRING LOW TEMPS DOWN INTO THE 40S FOR MOST LOCATIONS OUTSIDE OF THE URBAN HEAT ISLAND. ANOTHER NICE DAY IS EXPECTED TUESDAY AS WINDS QUIETLY SWING AROUND TO THE SOUTHEAST. STRONGER SOUTH WINDS AND MORE MOISTURE/WARMER TEMPERATURES ARE EXPECTED WEDNESDAY AND WEDNESDAY NIGHT. NEXT UPPER LEVEL SYSTEM WILL MOVE ACROSS THE PLAINS THURSDAY AND PUSH A FRONT THROUGH HERE THURSDAY EVENING. MOISTURE LOOKS A BIT TOO LIMITED FOR ANY GOOD RAIN WITH THIS SYSTEM...AND WILL CONTINUE WITH VERY LOW POPS EAST OF I-35. LOOKING AT THE BROADER FLOW IT APPEARS A PATTERN CHANGE WILL OCCUR WITH THE MAIN UPPER HIGHS/LOWS SHIFTING POSITIONS ACROSS THE NORTHERN HEMISPHERE. THIS LOOKS LIKE IT WILL BRING SOME COOLER AIR INTO THE REGION FOR A FEW DAYS FRIDAY INTO EARLY NEXT WEEK. WHETHER THIS PATTERN CHANGE RESULTS IN ANY BETTER CHANCES OF RAIN REMAINS TO BE SEEN. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 60 79 52 81 56 / 60 10 0 0 0 WACO, TX 60 80 48 81 54 / 50 10 0 0 0 PARIS, TX 64 76 48 76 51 / 60 20 0 0 0 DENTON, TX 55 78 43 81 52 / 50 5 0 0 0 MCKINNEY, TX 60 78 43 79 50 / 60 10 0 0 0 DALLAS, TX 62 79 54 81 57 / 60 10 0 0 0 TERRELL, TX 62 77 48 80 54 / 50 10 0 0 0 CORSICANA, TX 64 80 52 80 55 / 50 10 0 0 0 TEMPLE, TX 60 82 49 81 54 / 50 10 0 0 0 MINERAL WELLS, TX 51 78 46 80 51 / 20 5 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Apr 10, 7:07 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 707 PM CDT SUN APR 10 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 707 PM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM WATCH 123 IN EFFECT UNTIL 2 AM FOR COUNTIES ALONG AND WEST OF A LINE FROM LAMPASAS TO HILLSBORO TO COOPER. SCATTERED THUNDERSTORMS ALONG A COLD FRONT ARE EXPECTED TO INCREASE IN COVERAGE THIS EVENING AND LATER TONIGHT AS THEY SWEEP EASTWARD ACROSS NORTH TEXAS. DAMAGING DOWNBURST WINDS AND LARGE HAIL ARE THE PRIMARY SEVERE WEATHER HAZARDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS EAST OF INTERSTATE 35 ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT.
In the hours before
Local storm report, Apr 10, 10:14 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1014 PM CDT SUN APR 10 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM HAIL BOWIE 33.57N 97.85W
04/10/2011 E1.25 INCH MONTAGUE TX EMERGENCY MNGRLocal storm report, Apr 10, 10:16 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1016 PM CDT SUN APR 10 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL BOWIE 33.57N 97.85W
04/10/2011 E1.75 INCH MONTAGUE TX LAW ENFORCEMENTLocal storm report, Apr 10, 10:18 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1018 PM CDT SUN APR 10 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM HAIL LAKE WORTH 32.80N 97.40W
04/10/2011 E1.75 INCH TARRANT TX AMATEUR RADIOSpecial weather statement, Apr 10, 10:45 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1045 PM CDT SUN APR 10 2011
TXZ092-093-110415-
GRAYSON TX-COOKE TX-
1045 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN COOKE COUNTY
NORTHERN GRAYSON COUNTY
AT 1046 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF WHITESBORO...MOVING
NORTHEAST AT 55 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG...DENISON...
KNOLLWOOD...POTTSBORO...WHITESBORO...HENDRIX AND EISENHOWER STATE
PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3386 9685 3388 9679 3384 9671 3390 9669
3392 9664 3390 9658 3384 9659 3383 9651
3378 9648 3379 9642 3375 9638 3372 9638
3357 9693 3360 9713 3373 9712 3382 9706
3385 9709 3385 9702 3394 9700 3397 9693
TIME...MOT...LOC 0346Z 241DEG 48KT 3374 9681Special weather statement, Apr 10, 11:04 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 PM CDT SUN APR 10 2011
TXZ129-141-110430-
EASTLAND TX-COMANCHE TX-
1104 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN COMANCHE COUNTY
EASTLAND COUNTY
AT 1104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 24 MILES NORTHWEST OF EARLY...MOVING NORTHEAST AT
35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE DE LEON...EASTLAND...GORMAN
AND RISING STAR.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3245 9879 3209 9843 3200 9888 3208 9893
3207 9911 3208 9913 3219 9913
TIME...MOT...LOC 0404Z 242DEG 29KT 3207 9909Special weather statement, Apr 10, 11:17 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 PM CDT SUN APR 10 2011
TXZ102-103-117-110445-
WISE TX-DENTON TX-PARKER TX-
1117 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
DENTON COUNTY
PARKER COUNTY
SOUTHEASTERN WISE COUNTY
AT 1117 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF BRIAR...MOVING NORTHEAST AT
45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...AURORA...
BARTONVILLE...BOYD...BRIAR...CORINTH...CORRAL CITY...CROSS ROADS...
DECATUR...DENTON...HUDSON OAKS...JUSTIN...KRUM...NORTHLAKE...RENO...
SANGER...SHADY SHORES...SPRINGTOWN...WEATHERFORD...BOONSVILLE...
COTTONDALE AND POOLVILLE.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3340 9710 3321 9695 3299 9729 3300 9753
3283 9754 3259 9791 3300 9805 3301 9792
3310 9792 3342 9741
TIME...MOT...LOC 0417Z 234DEG 39KT 3305 9745
85/NHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:05 PM CDT | Special Weather Statement | FWD | Palo Pinto | 25 min |
| Apr 10, 7:17 PM CDT | Special Weather Statement | FWD | Montague | 28 min |
| Apr 10, 7:31 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker | 59 min |
| Apr 10, 7:42 PM CDT | Special Weather Statement | FWD | Cooke, Montague | 33 min |
| Apr 10, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 57 min |
| Apr 10, 8:13 PM CDT | Special Weather Statement | FWD | Cooke | 32 min |
| Apr 10, 8:18 PM CDT | Special Weather Statement | FWD | Wise | 27 min |
| Apr 10, 8:32 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Apr 10, 8:49 PM CDT | Special Weather Statement | FWD | Eastland, Palo Pinto | 26 min |
| Apr 10, 9:09 PM CDT | Special Weather Statement | FWD | Palo Pinto | 36 min |
| Apr 10, 9:25 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 44 min |
| Apr 10, 9:32 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 46 min |
| Apr 10, 9:38 PM CDT | Special Weather Statement | FWD | Jack | 37 min |
| Apr 10, 9:47 PM CDT | Tornado Warning | FWD | Parker | 22 min |
| Apr 10, 9:56 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Apr 10, 9:59 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 35 min |
| Apr 10, 10:09 PM CDT | Special Weather Statement | FWD | Erath | 36 min |
| Apr 10, 10:16 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 59 min |
| Apr 10, 10:20 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 34 min |
| Apr 10, 10:45 PM CDT | Special Weather Statement | FWD | Grayson | 30 min |
| Apr 10, 11:04 PM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| Apr 10, 11:17 PM CDT | Special Weather Statement | FWD | Denton, Parker, Wise | 28 min |
| Apr 10, 11:52 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Coryell, Hamilton, Lampasas, Mills | 53 min |
| Apr 10, 11:53 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Denton, Tarrant | 37 min |
| Apr 11, 12:05 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 39 min |
| Apr 11, 12:23 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 52 min |
| Apr 11, 12:25 AM CDT | Tornado Warning | FWD | Hamilton | 20 min |
| Apr 11, 12:28 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton | 62 min |
| Apr 11, 12:41 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 64 min |
| Apr 11, 12:47 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 58 min |
| Apr 11, 12:49 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 41 min |
| Apr 11, 12:55 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 35 min |
| Apr 11, 1:15 AM CDT | Tornado Warning | FWD | Johnson | 21 min |
| Apr 11, 1:23 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson, Navarro | 51 min |
| Apr 11, 1:34 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 43 min |
| Apr 11, 1:35 AM CDT | Tornado Warning | FWD | Ellis | 25 min |
| Apr 11, 1:53 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman | 52 min |
| Apr 11, 2:01 AM CDT | Tornado Warning | FWD | Dallas, Kaufman | 30 min |
| Apr 11, 2:13 AM CDT | Tornado Warning | FWD | Hunt, Kaufman, Rockwall | 35 min |
| Apr 11, 2:19 AM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 56 min |
| Apr 11, 2:38 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 52 min |
| Apr 11, 2:59 AM CDT | Special Weather Statement | FWD | Navarro | 31 min |
| Apr 11, 3:27 AM CDT | Special Weather Statement | FWD | Henderson | 33 min |
| Apr 11, 4:07 AM CDT | Special Weather Statement | FWD | Henderson | 23 min |
| Apr 11, 4:14 AM CDT | Special Weather Statement | FWD | Falls | 31 min |
| Apr 11, 5:05 AM CDT | Special Weather Statement | FWD | Milam | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.